Vol. 13, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
On the Hölder continuous subsolution problem for the complex Monge–Ampère equation, II

Ngoc Cuong Nguyen

Vol. 13 (2020), No. 2, 435–453

We solve the Dirichlet problem for the complex Monge–Ampère equation on a strictly pseudoconvex domain with the right-hand side being a positive Borel measure which is dominated by the Monge–Ampère measure of a Hölder continuous plurisubharmonic function. If the boundary data is continuous, then the solution is continuous. If the boundary data is Hölder continuous, then the solution is also Hölder continuous. In particular, the answer to a question of A. Zeriahi is always affirmative.

Dirichlet problem, weak solutions, Hölder continuous, Monge–Ampère, subsolution problem
Mathematical Subject Classification 2010
Primary: 32U40, 35J96, 53C55
Received: 22 March 2018
Revised: 20 November 2018
Accepted: 23 February 2019
Published: 19 March 2020
Ngoc Cuong Nguyen
Faculty of Mathematics and Computer Science
Jagiellonian University
Department of Mathematics and Center for Geometry and its Applications
Pohang University of Science and Technology
South Korea
Department of Mathematical Sciences
South Korea